More on sequential order of compact scattered spaces


Dow A., TOKGÖZ S.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.3, pp.1236-1241, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1708-55
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1236-1241

Abstract

The proper forcing axiom is shown to imply that a compact scattered sequential space with scattering height at most omega(1) must have sequential order at most omega.